# SDR AWXA200301064

- Difficulty date: September 9, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON THE UPPER AND LOWER SURFACE OF RT AFT WEB (SHEAR PLATE), FORWARD SIDE OF FR 70, JUST BELOW CABIN FLOOR PANEL.  MAINTENANCE REMOVED CORRODED SHEAR PLATE BETWEEN FR 69 AND FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG A20-A24, FIG 59 AND PG A23, FIG 60.
